# SDR YENA2022080300744

- Difficulty date: July 25, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 7,111 hours, 2,109 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#784, MCO-JFK. 'BURNING OIL SMELL, BY 2R DOOR AND 3R DOOR ON APPROACH; C/W INFO NOTICE 2017-T015 I SECTION B (2). THE AIRCRAFT IS OK FOR SERVICE. REF LOG PAGE 3447689, ITEM ((RESOLVED ON W/O: 1193910 TASK CARD: NR-00002 ) 
 PERFORMED BOROSCOPE INSPECTION AT HPC 1 ON #2 ENG S.N. P771891. NO OIL PUDDLING OR FINDINGS OF NOTE AT THIS TIME, REF AMM 72-35-00-290-801-A.) TROUBLESHOOT TO PACK 2 AND ENG 2 AS SOURCES OF ODOR. PACK 2 WAS PLACED ON MEL.'  (SUPPLEMENTAL INFORMATION ADDED TO AIRCRAFT MODEL TYPE)
